# SDR OEJA202305090001

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45508
- Aircraft time: 4,123 hours, 3,101 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED SLC FOR OUR LIVE LEG HEADING TO JAX WITH ONE PASSENGER.   UPON REACHING FL210 WE WERE PRESENTED WITH A RED ENTRY DOOR CAS MESSAGE.  WITH PRESSURIZATION CHANGES BEING MADE DUE TO HE CLIMB, WE MADE THE DECISION TO RETURN TO SLC. AN EMERGENCY WAS DECLARED TO ATC IN WHICH WE STARTED A DECENT AND WORKED THROUGH THE QRH.  UPON REACHING 9000FT, WE STAYED ON ATC VECTORS TO BURN FUEL TO REACH OUR SAFE LANDING WEIGHT.
